MAUDE Adverse Event Report: ROCHE DIAGNOSTICS ELECSYS PROLACTIN II; RADIOIMMUNOASSAY, PROLACTIN (LACTOGEN)

ROCHE DIAGNOSTICS ELECSYS PROLACTIN II; RADIOIMMUNOASSAY, PROLACTIN (LACTOGEN)
Catalog Number 07027737190
Medical Device Problem Code Low Test Results (2458)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 04/11/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The cobas e801 analytical unit serial number was (b)(6).The qc was within the assigned ranges.The investigation is ongoing.
 
Event or Problem Description
We received an allegation about discrepant results not matching the patient's clinical picture for 1 patient sample when tested with elecsys prolactin g2 (prl2) assay on a cobas e801 analytical unit.Initial result: 344 uiu/ml.The customer questioned the initial result and repeated the sample.1st repeat result: 2940 uiu/ml (using a dilution factor of 1:10).2nd repeat result: 2900 uiu/ml (using a dilution factor of 1:100).3rd repeat result: 2900 uiu/ml (using a dilution factor of 1:200).A new sample was drawn and tested on (b)(6) 2025, resulting in a prl2 value of 336 uiu/ml.The customer alleged that the lower results did not match the patient's clinical picture.
 
Additional Manufacturer Narrative
The sample was not available for investigation.A general reagent issue can be excluded because quality validation data were within expectations.The product labeling states: "there is no high-dose hook effect at prolactin concentrations up to 270000 iu/ml (12690 ng/ml)." the investigation did not identify a product problem.The cause of the event could not be determined.

Brand Name
ELECSYS PROLACTIN II
Common Device Name
RADIOIMMUNOASSAY, PROLACTIN (LACTOGEN)
Manufacturer (Section D)
ROCHE DIAGNOSTICS
9115 hague road
indianapolis IN 46250 0457
Manufacturer (Section G)
ROCHE DIAGNOSTICS GMBH
sandhofer strasse 116
mannheim (baden-wurttemberg) 68305
GM   68305
Manufacturer Contact
natalie catton
9115 hague road
indianapolis, IN 46250
MDR Report Key22010661
Report Number1823260-2025-01466
Device Sequence Number15449817
Product Code CFT
UDI-Device Identifier04015630940097
UDI-Public04015630940097
Combination Product (Y/N)N
Initial Reporter CountryFR
PMA/510(K) Number
K964748
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Health Professional,User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 06/20/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date05/31/2025
Device Catalogue Number07027737190
Device Lot Number76507901
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Follow-Up
Initial Date Received by Manufacturer 04/18/2025
Supplement Date Received by Manufacturer05/27/2025
Initial Report FDA Received Date05/13/2025
Supplement Report FDA Received Date06/20/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient SexUnknown